I recently came off cardizem/diltiazem last month after being on
it for almost 11 months. I just felt it was time to end it. I also
started doing the Sinatra Solution program of C0Q10 and magnesium
(which I was taking before), D-Ribose, and L-Carnitine. My palps
have gotten greater in frequency.but generally lower in intensity if that
makes any sense. I have far fewer days with none or a few.but maybe
I am just getting used to them?
Every time a cardio has seen and interpreted my palps they have said they were PVCs as opposed to PACs. But the only one I ever had while
having an echo was a PAC. And I wonder if by looking at the tape the
docs can really tell. I have had the one episode of A-fib
back last July (2006), but none since.
Exercising almost always takes away my symptoms at least for that
day. I run about 3 miles every other day.
Two nights ago (Thurs), I went to a work related dinner, and I was having pretty
bad palps all afternoon and through dinner, which for me might mean
anywhere from 60 to 100 in an hour. I went back up to my office to
get a few things after the dinner and I sat down and went through
some emails, etc. As I was sitting there for about a 30 minute
period I started getting increased palps, and then 3 or 4 separate runs of
what felt like NSVT? They were 4-5 beat runs where it felt like I
was getting a palp every beat. I have not had these except one time last
Needless to say I was (am) a little freaked out. My palps were off and on Friday and then disappeared after my run last night.
I guess my questions are.
Is it dangerous that I was having these, should I be
concerned (I think I know the answer to this one)?
Any concern that this could turn into something worse?
SVT (Supraventricular Tach) and NSVT (Non Sustained Ventricular Tach) are 2 completely different rhythm disturbances. I agree that one could stay in SVT for hours, depending on the rate...But if NSVT went in to V-tach, you could not stay in this rhythm for hours:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.